MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ORION; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS ORION; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 9790035
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Neurological Deficit/Dysfunction (1982); Hyporesponsive to stimuli (2683)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre op diagnosis: spinal cord injury procedure performed: anterior 4 cervical subtotal vertebral body subtotal resection, cervical 3-4, 4-5 discectomy, spinal canal and spinal nerve decompression, bone graft fusion and internal fixation post op, steel plate migrated.The patient developed new neurological symptoms, and the patient's lower limb decreased sensation.As a result of this revision surgery was performed.In revision surgery they removed the original steel plate, re-expanded the decompression range, and replaced with a longer steel plate.

Brand Name
ORION
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key9980295
Report Number1030489-2020-00461
Device Sequence Number11911584
Product Code KWQ
UDI-Device Identifier00721902988998
UDI-Public00721902988998
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9790035
Device Lot Number0706162W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age48 YR